MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT
Model Number TSVTWB16
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Medical product- hc455, heal collar 4.5x5.5, 5mm, lot# 2021021336.Medical product- hc455, heal collar 4.5x5.5, 5mm, 2020120441.Additional pma/510(k) number ¿ k101880.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Customer reported that the implant was placed but had issues with two (2) healing abutments that did not fit.The implant was stripped inside and caused the healing collars to be bent.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 180.H6: investigation conclusions codes were added: 4307.H10: narrative/data was updated.One tapered screw vent (tsvtwb16) and two heal collar 4.5x5.5, 5mm (hc455) were returned for investigation.Visual evaluation of the as returned products indicated significant signs of somewhat damage on the internal drive feature of implant most likely multiple attempts and threads of healing collar identified damaged as well.Bent was not identified on the returned healing collars.Functional testing was performed for the returned products and the devices could not seat as intended.Dhr review was completed for the subject lot numbers 1241292, 2021021336 and 2020120441.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot numbers (1241292, 2021021336 and 2020120441) was performed for similar events using keyword (damaged threads, does not seat and bent) and no other similar complaint was identified.December post market trending was reviewed and there were no actionable events or corrective actions for the reported events or product (tsvtwb16 and hc455).Therefore, based on the available information, device malfunction did occur and the reported event was confirmed for damaged threads and does not seat, however, reported event for bent was unconfirmed as malfunction did not occur.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
IMP,TSV,4.7,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12527382
Report Number0002023141-2021-02670
Device Sequence Number4460636
Product Code DZE
UDI-Device Identifier00889024020023
UDI-Public(01)00889024020023(17)251207(10)1241292
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberTSVTWB16
Device Catalogue NumberTSVTWB16
Device Lot Number1241292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT-SEE H10 NARRATIVE; DENTAL ABUTMENT-SEE H10 NARRATIVE; DENTAL ABUTMENT; DENTAL ABUTMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight91 KG